# SDR SCNA99520

- Difficulty date: July 22, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N290SC
- Make and model: Boeing 727-2J4
- Aircraft serial: 20764
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Bs 419
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A HEAVY MAINTENANCE CHECK, THE FLOORBOARD SUPPORT AT BS 419 RBL 14 WAS FOUND TO HAVE CORROSION ON THE UPPER SURFACE.  REMOVED THE FLOORBOARD SUPPORT AND INSTALLED NEW PART REF SRM 51302.
